MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC,K4,22",DLA,SA, 350 LB

MEDLINE INDUSTRIES, LP MEDLINE; WC,K4,22",DLA,SA, 350 LB
Catalog Number MDS806570
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon delivery, it was noticed that the product was already damaged.Stated "the seat bar is bent making the chair unsafe and unusable.".
 
Additional Manufacturer Narrative
It was reported that upon delivery, it was noticed that the product was already damaged.Stated "the seat bar is bent making the chair unsafe and unusable." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
WC,K4,22",DLA,SA, 350 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield, IL 60093-2753
MDR Report Key25299109
Report Number1417592-2026-01705
Device Sequence Number9368393
Product Code IOR
UDI-Device Identifier00080196739557
UDI-Public00080196739557
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806570
Device Lot Number73625110001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown